# SDR SWIA202512221027

- Difficulty date: October 27, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280.00 RH BULKHEAD WEB DAMAGED BETWEEN WL 91.70 & WL 97.80 AND AT RBL 11.05.   COMPLIED WITH REO 601R-53-11-4035 REV-- 2025-12-07 AND REPAIRED DAMAGE TO FS 280.00 RH BULKHEAD WEB DAMAGED BETWEEN WL 91.70 & WL 97.80 AND AT RBL 11.05. REFERENCE CP 31122253 FOR EDDY CURRENT.
